# SDR CA020607012

- Difficulty date: June 3, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Make and model: Piper PA-44-180
- Aircraft time: 1,864 hours
- Engine: Lyc O360A1H
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 8656204
- Condition: Cracked
- Location: Lt Aileron
- Part time: 21,443 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN EVENT NR 3 INSPECTION AN APPROXIMATE 1 INCH CRACK WAS FOUND ON THE LOWER SURFACE OF THE LT AILERON. THE CRACK WAS LOCATED NEAR THE INBOARD END OF THE AILERON AT THE TRAILING EDGE OF THE SIXTH STIFFENING BEAD. THE AILERON WAS REMOVED AND REPLACED WITH A SERVICEABLE AILERON.
